Showing 41 news articles about Weight gain & lipodystrophy

Filters Content type: Editors' picks Topic: Weight gain & lipodystrophy

Many people put on a little weight after starting antiretroviral treatment, linked to a general improvement in health. However, some specific anti-HIV drugs may affect the structure of body fat and cause more weight gain than others. The mechanisms are different to lipodystrophy, which was a side effect of anti-HIV drugs which are now rarely used.

Strategies for Managing Weight Gain in HIV Patients

Editor's pick
Infectious Disease Special Edition
29 June 2021

Another HIV Tivicay Birth Outcome: Better Infant Survival

Editor's pick
Medscape (requires free registration)
15 March 2021

Top 10 HIV Clinical Developments of 2020

Editor's pick
TheBodyPro
1 December 2020

TreatmentUpdate: weight gain

Editor's pick
CATIE
28 January 2020

What we know about Descovy’s impact on weight & cholesterol

Editor's pick
San Francisco AIDS Foundation
9 January 2020

Top 10 HIV Clinical Developments of 2019

Editor's pick
TheBodyPro
27 November 2019

HIV Regimen Switch May Contribute to Weight Gain

Editor's pick
Monthly Prescribing Reference
9 October 2017